# SDR YADA20180102001

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 73,091 hours, 62,351 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR FAILED TO FULLY RETRACT, AIRCRAFT RETURNED TO HOME STATION. MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR, OPERATIONAL CHECK SUCCESSFUL.
